# SDR RAIA960708

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: IMU5
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7514 - GEAR WOULD NOT RETRACT.  MAINTENANCE ADJUSTED LEFT MAIN GEAR AIR/GROUND SQUAT SWITCH.  AIRCRAFT TT:  1,371.0 HRS.  (X)
